# SDR IPXA2021012764983

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,582 hours, 16,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A LI DOOR SWITCH NOT WORKING DOOR WILL NOT OPEN/CLOSE ELECTRICALLY.  MANUALLY CLOSED DOOR THEN OPERATED DOOR WITH SWITCH.  OPEN/CLOSE OPERATIONS CHECK GOOD, IAW AMM 52-11-02 .
